# SDR AALA960119

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper Assy
- Part number: D226550002
- Condition: Defective
- Location: Lt Mlg
- Component: Menasco
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - FLT 0699 - AFTER TAKEOFF SJU, UNABLE TO RETRACT LANDING GEAR USING EITHER SYSTEM 1 OR SYSTEM 2.  AIRCRAFT RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED LT MLG PITCH DAMPER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
